Repositorio de producción científica de la Universidad de Sevilla

A constructive method to determine the variety of filiform Lie algebras

 

Advanced Search
 
Opened Access A constructive method to determine the variety of filiform Lie algebras
Cites

Show item statistics
Icon
Export to
Author: Echarte Reula, Francisco Javier
Márquez García, María del Carmen
Núñez Valdés, Juan
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2006-12
Published in: Czechoslovak Mathematical Journal, 56 (4), 1281-1299.
Document type: Article
Abstract: In this paper we use cohomology of Lie algebras to study the variety of laws associated with filiform Lie algebras of a given dimension. As the main result, we describe a constructive way to find a small set of polynomials which define this variety. It allows to improve previous results related with the cardinal of this set. We have also computed explicitly these polynomials in the case of dimensions 11 and 12.
Cite: Echarte Reula, F.J., Márquez García, M.d.C. y Núñez Valdés, J. (2006). A constructive method to determine the variety of filiform Lie algebras. Czechoslovak Mathematical Journal, 56 (4), 1281-1299.
Size: 164.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/41610

DOI: 10.1007/s10587-006-0094-5

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)